# SDR MWEA97004

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING REMAINS ON WHEN POWER IS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED FLOOR LIGHT BATTERY PWR SUPPLY, OPS CHECK GOOD.
